Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Heart palpitations/Belching
Feb 28, 2010

I am 49yo positive male on Truvada, Selzentry, Cozaar 50mg(for high BP), nexium (40mg) and ambien as needed for sleep. I have been having heart palpitations, excessive belching, chest tightness, and back pain on and off for a few months. I have seen a cardiologist who did an EKG,an Echo, calcium score (of zero) and saw a gastro who did an EGD with no findings. Both doctors found nothing except a mild left ventricle hypertrophy. Where do I go from here? The problems still remain. Please advise.

Response from Dr. Henry

It sounds like you have had a good medical evaluation so seems unlikely there is one diagnosis that has been missed that ties all the symptoms together.Your HIV regimen has not been linked to many of the symptoms you are experiencing. Air swallowing (often subconscious) if a common cause of excess belching and can be aggravated by rapid eating, carobonate beverages, gun chewing, and smoking. Ambien can cause heart palpitations occasionally. Cozaar can cause muscusculoskeletal symptoms rarely. Stress can aggravate many of those symptoms as well so stress reduction, exercise, yoga may help some. I don't have much confidence that switching your HIV meds around would help but that is an option if all else fails. KH



Previous
Interaction between meds & anaesthetic?
Next
penis Inflammation

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement